# SDR AALA202210259707

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 18,598 hours, 7,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 13C BROKEN OFF. MAINTENANCE REPLACED EMERGENCY LIGHT SHROUD ASSEMBLY PER AMM 33-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
